# SDR AALA20100512TUL08

- Difficulty date: May 12, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N639AA
- Make and model: Boeing 757223
- Aircraft serial: 24597
- Aircraft time: 61,382 hours, 21,482 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mount Bracket
- Part number: 141N83242
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 5TH AFT THRESHOLD SCUFF PLATE MOUNTING BRACKET HAS OVERSIZED ELONGATED HOLES RIGHT NUMBER 1 DOOR THRESHOLD.  REPLACED 5TH AFT THRESHOLD SCUFF PLATE MOUNTING BRACKET PER SRM 51-10-02-0G.
